# SDR N6WA20110418

- Difficulty date: April 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 14,555 hours, 10,085 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY EXIT DOOR HANDLE COVER IS LOOSE.  RESECURED LT EMERGENCY DOOR EXIT HANDLE COVER IAW AMM 25-26-09.
